FDA Requires Label Change for Potential Irreversible Peripheral Neuropathy for Fluoroquinolone Antibiotics.

FDA mandates label change for potential irreversible peripheral neuropathy for Fluoroquinolones. This warning is long overdue.

http://www.fda.gov/Drugs/DrugSafety/ucm365050.htm

Be Sociable, Share!
You can leave a response, or trackback from your own site.

3 Responses to “FDA Requires Label Change for Potential Irreversible Peripheral Neuropathy for Fluoroquinolone Antibiotics.”

  1. Colleen says:

    I took leviquin years ago and had tendonitis afterwards that never seems to go away. Now, years later, I’m getting neuropathy in my hands and feet. I’m scheduled for carpal tunnel surgery next week. Is it possible to have symptoms appear years later? It’s been about 6, I think.

  2. wrinkle remover} available

  3. trade shows says:

    trade shows…

    See top advice on importing from china that’s now in stock and reasonably priced today!…

Leave a Reply


Design by Aaron Melvin